Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Flushed skin color
Apr 13, 2008

I've been taking Kaletra and Epzicom for 3 years now since I was first diagnosed. I also take Lisinopril 20 mg. , Tricor 145 mg and Androgel 5g. daily. Shortly after starting meds, I have developed a flushed appearance of my neck, shoulders and chest area. It looks like I'm always overexposed to the sun (although I live in Florida, I never spend time laying in the sun, and always use sunblock). This is the only area of mh body that the redness appears. Could this be a side effect of any of the meds? My primary MD didn't have an answer.

Response from Dr. Henry

I have had a few patients experience flushing that seemed to be related to ritonavir (part of Kaletra). In most cases the flushing decreased over time. KH



Previous
Viramune eye sight
Next
frustrated cont.

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement